# SDR SWIA202160527

- Difficulty date: June 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE LOWER SILL WEB FLOOR PROTECTOR FITTING AT F/S 322 CORRODED      (C-CHECK RO 8/18/2021)    SERVICE DOOR LOWER SILL THRESHOLD ATTACH FITTING AT F/S 322.00 REPLACED IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y, SEE CONTINUE CARD FOR PERTINENT DETAILS. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
